# SDR SWAA2016112209920

- Difficulty date: November 18, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 65,265 hours, 51,685 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 284A03013
- Condition: Malfunctioned
- Location: Nlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR UNSAFE LIGHT INDICATION.  RETURNED TO DEPARTURE.   R & R THE NLG UPLOCK SENSOR IAW MM.
